# SDR FDEA201804171024

- Difficulty date: April 17, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 82,815 hours, 16,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 555
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AIR CONDITIONING COMPARTMENT BS 555 FRAME FOUND CRACKED.
